# SDR NOCA03709

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3210 · Main Landing Gear
- Part: Swivel Fitting
- Part number: 113T111011
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SIDE BRACE UPPER SWIVEL FITTING O/B BORE HAS CORROSION ON BUSHING BORE.  BLENDED TO REMOVE CORROSION FOR ENGINEERING EVALUATION, REPAIRED PER PRI 475336-14 REV 1 DATED JUNE 2009, RECEIVED FINAL ERA 475336-14 REV ORIGINAL DATED JUNE 10 2009- DEVIATIONS FROM PRI.
